Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-2pp.142-147

Archive of Issues

Total articles in the database: 1857
In Russian (): 1058
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
D.V. Balandin, "Stabilization of the motion of a rotor in a gas-filled housing," J. Appl. Math. Mech. 79 (2), 142-147 (2015)
Year 2015 Volume 79 Issue 2 Pages 142-147
DOI 10.1016/j.jappmathmech.2015.07.004
Title Stabilization of the motion of a rotor in a gas-filled housing
Author(s) D.V. Balandin (Nizhnii Novgorod, Russia,
Abstract The possibility of stabilizing the unstable transverse motion of a rotor spinning in a housing by changing the hydrodynamic forces acting on the rotor from the gas filling the housing is investigated. The desired change in the forces is found to be possible by using special correctors arranged on the internal cylindrical surface of the housing. The stability conditions of the transverse motion of the rotor are obtained. An example of a corrector that ensures stable motion is presented.
Received 27 May 2014
Link to Fulltext
<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Rambler's Top100